| Catalog Number |
72202958 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/27/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the device was found broken.Backup from smith and nephew was available.No delay nor patient injuries were reported.However, the procedure was cancelled.
Event or Problem Description
It was reported that a back-up device was broken during a procedure, the device did not break inside the patient.No patient injuries were reported.The procedure was cancelled.
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.Our quality department will continue to monitor for trends.